Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Is passing out grey,foul smelling and floating stools reason for underlying breast cancer ?

Hi I am a 25 year old female. I don t know if the things wrong with me are coincidental or somehow involved with one another. In the last week I have been very tired. I could sleep all day if I didn t have things to do. The outer base of just my left breast is tender and sore but I am not sure if there is a lump or not, and I have been having gray, fowel smelling, floating stools. I have not changed my diet at all. What the heck is going on?
Asked On : Thu, 12 May 2011
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
there is no relation between stool and sore left breast.
tender breast may be due to infection or allergy
apply good antibiotic cream three times a day.
take analgesic tab for pain
drink more water and eat high fiber diet for stool problem.
if u feel not better in 3 day ,better to consult doctor
Answered: Fri, 13 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor